MathSciNet Relay Station
MathSciNet bibliographic data
MR593013 (82b:08008) 08B05 (08A30 16A44)
Leeson, J. J.; Butson, A. T. On the general theory of $(m,\,n)$ rings. Algebra Universalis 11 (1980), no. 1, 42–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement